# SDR AALA202306194546

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 25,882 hours, 10,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ferrule
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SLIDE GIRT BAR FERRULE CAME OFF. REINSTALLED GIRT BAR FERRULE TO R1 SLIDE AS REQUIRED PER AMM 25-60-00.
